question-icon

What causes pain in the bottom left side of stomach?

default
Posted on Fri, 1 Aug 2014
Question: I am having pain on the bottom left side of my stomach for the past 3-4 days
doctor
Answered by Dr. Bhagyalaxmi Nalaparaju (2 hours later)
Brief Answer:
Add Metronidazole

Detailed Answer:
Hi,

I would like to ask some more details.
Do you have constipation or loose stools?
Do you have vomiting?
Do you feel difficulty while passing urine?

Pain in left side of lower stomach I could think it is most likely due to Amebiasis or constipation.
If I were your treating doctor I prescribe you Tab. Metronidazole 400 mg 3 times a day for 5 days.
Continue Cyclopalm (Dicyclomine) 2 times a day for 5 days.
laxatives Lactulose 10 ml before bed if you have constipation.

Please take these from the local doctor after prescription.

If you stomach pain persists I would suggest you investigations like ultrasound scan,blood tests,stool tests, urine examination to evaluate underlying cause.

Hope I have answered your question.
If you have any questions I will be happy to help you.
Thank you.



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Bhagyalaxmi Nalaparaju (42 minutes later)
Dear Dr Nalaparaju,

I would like to ask some more details. Here are my answers

Do you have constipation or loose stools? No
Do you have vomiting? No
Do you feel difficulty while passing urine? No

Kindly advice.
doctor
Answered by Dr. Bhagyalaxmi Nalaparaju (1 hour later)
Brief Answer:
Add Metronidazole

Detailed Answer:
Hi,
Thanks for follow up.

According to your symptoms it is most likely due to Amebiasis.
Please take above mentioned medication with your local doctor prescription.
You need not to worry.
Symptoms will disappear within 2-3 days.

If you have any questions I will be happy to help you.
Thank you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Bhagyalaxmi Nalaparaju

General & Family Physician

Practicing since :2007

Answered : 492 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain in the bottom left side of stomach?

Brief Answer: Add Metronidazole Detailed Answer: Hi, I would like to ask some more details. Do you have constipation or loose stools? Do you have vomiting? Do you feel difficulty while passing urine? Pain in left side of lower stomach I could think it is most likely due to Amebiasis or constipation. If I were your treating doctor I prescribe you Tab. Metronidazole 400 mg 3 times a day for 5 days. Continue Cyclopalm (Dicyclomine) 2 times a day for 5 days. laxatives Lactulose 10 ml before bed if you have constipation. Please take these from the local doctor after prescription. If you stomach pain persists I would suggest you investigations like ultrasound scan,blood tests,stool tests, urine examination to evaluate underlying cause. Hope I have answered your question. If you have any questions I will be happy to help you. Thank you.